# SDR IXKA9600066

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK.  (M)
